# SDR C2XA06SD009

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 9,799 hours, 7,686 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601113500230
- Part serial: 227724
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SDF- DISCREPANCY- E1 FIRE DET FAIL EICAS MESSAGE IN FLIGHT.  QRC PROCEDURES WERE PERFORMED.  NO FIRE/OVERHEAT SUSPECTED.  REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTOR IAW EMB 145 AMM 26-11-01 OPS CHECK GOOD.
